Thanks for the query
Your child is getting treatment of asthma. Montair and budecort
used as 'controller' of asthma and levolin
as 'reliever'. Actually its a difficult task to diagnose asthma in such young age.
If he has responded previously to these medication then it favours the diagnosis of asthma. According to birth weight
your child weight is near about normal. Repeated respiratory infection is one of the common cause of improper growth.
So I would suggest you to continue with the same medication. The side effect with the use of steroid
is effect on growth, which is also your main concern. An approximately 20% reduction in growth velocity is noted in first year of use. Subsequently the growth recovers and children ultimately attain the predicted adult height. The another problem is oral fungal infection
following use of steroid. To avoid this rinse the mouth with water everytime after inhalation of steroid.
Give enough calories and maintain proper hydration of the baby. Maintain record of weight and height of your child on the growth chart
, so that you can assess the proper growth.If your child is not vaccinated for influenza
, get him vaccinated.
I hope this answers your query well
Wish you and your family good health